Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 724512, 10 pages
http://dx.doi.org/10.1155/2014/724512
Research Article

A New Approach for the Stability Analysis of Wave Networks

1College of Science, Civil Aviation University of China, Tianjin 300300, China
2Department of Mathematics, Tianjin University, Tianjin 300072, China

Received 12 February 2014; Accepted 19 April 2014; Published 11 May 2014

Academic Editor: Marco Donatelli

Copyright © 2014 Ya Xuan Zhang and Gen Qi Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups, Birkhäuser Advanced Texts, Birkhäuser, Basel, Switzerland, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Dáger and E. Zuazua, Wave Propagation, Observation and Control in Flexible Multi-Structures, vol. 50 of Mathématiques et Applications, Springer, Berlin, Germany, 2006. View at MathSciNet
  3. J. E. Lagnese, G. Leugering, and E. J. P. G. Schmidt, Modeling, Analysis and Control of Dynamic Elastic Multi-Link Structures, Birkhäuser, Boston, Mass, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y. N. Guo, L. L. Zhang, and Y. X. Zhang, “Non-collocated feedback stabilization of a kind of system described by wave equations,” WSEAS Transactions on Mathematics, vol. 8, no. 12, pp. 841–851, 2013. View at Google Scholar
  5. Y. X. Zhang and G. Q. Xu, “Exponential and super stability of a wave network,” Acta Applicandae Mathematicae, vol. 124, pp. 19–41, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Zuazua, “Control and stabilization of waves on 1-d networks,” in Modelling and Optimisation of Flows on Networks, vol. 2062 of Lecture Notes in Mathematics, pp. 463–493, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Z. Guo, C. Z. Xu, and H. Hammouri, “Output feedback stabilization of a one-dimensional wave equation with an arbitrary time delay in boundary observation,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 18, no. 1, pp. 22–35, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. J. Han and G. Q. Xu, “Stabilization and SDG condition of serially connected vibrating strings system with discontinuous displacement,” Asian Journal of Control, vol. 14, no. 1, pp. 95–108, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. N. Guo, Y. L. Chen, G. Q. Xu, and Y. X. Zhang, “Exponential stabilization of variable coefficient wave equations in a generic tree with small time-delays in the nodal feedbacks,” Journal of Mathematical Analysis and Applications, vol. 395, no. 2, pp. 727–746, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. L. Chen, Z. J. Han, G. Q. Xu, and D. Y. Liu, “Exponential stability of string system with variable coefficients under non-collocated feedback controls,” Asian Journal of Control, vol. 13, no. 1, pp. 148–163, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. J. Han and G. Q. Xu, “Output feedback stabilisation of a tree-shaped network of vibrating strings with non-collocated observation,” International Journal of Control, vol. 84, no. 3, pp. 458–475, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. N. Guo and G. Q. Xu, “Stability and Riesz basis property for general network of strings,” Journal of Dynamical and Control Systems, vol. 15, no. 2, pp. 223–245, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Valein and E. Zuazua, “Stabilization of the wave equation on 1-D networks,” SIAM Journal on Control and Optimization, vol. 48, no. 4, pp. 2771–2797, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Q. Xu, D. Y. Liu, and Y. Q. Liu, “Abstract second order hyperbolic system and applications to controlled network of strings,” SIAM Journal on Control and Optimization, vol. 47, no. 4, pp. 1762–1784, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Ammari and M. Jellouli, “Remark on stabilization of tree-shaped networks of strings,” Applications of Mathematics, vol. 52, no. 4, pp. 327–343, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Dáger, “Observation and control of vibrations in tree-shaped networks of strings,” SIAM Journal on Control and Optimization, vol. 43, no. 2, pp. 590–623, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. L. Russell, “Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions,” SIAM Review, vol. 20, no. 4, pp. 639–739, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. F. Ho, “Observabilité frontière de l'équation des ondes,” Comptes Rendus des Séances de l'Académie des Sciences I: Mathématique, vol. 302, no. 12, pp. 443–446, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. V. Komornik, Exact Controllability and Stabilization: The Multiplier Method, vol. 36 of Research in Applied Mathematics, Masson, Paris, France; John Wiley & Sons, New York, NY, USA, 1994. View at MathSciNet
  20. F. L. Huang, “Characteristic conditions for exponential stability of linear dynamical systems in Hilbert spaces,” Annals of Differential Equations, vol. 1, no. 1, pp. 43–56, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Najafi, G. R. Sarhangi, and H. Wang, “Stabilizability of coupled wave equations in parallel under various boundary conditions,” IEEE Transactions on Automatic Control, vol. 42, no. 9, pp. 1308–1312, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet